# SDR AWXA960459

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: No Edge Distance
- Location: Ys 1280
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, AT BS 1280, STRINGER 6R, FOUND REPAIR FASTENER BREAKING THROUGH EDGE OF TEAR STRAP, NO ED.  REMOVED EXT DOUBLER, CUT OUT INTERNAL TEAR STRAP, FABRICATED REPAIR PARTS AND INSTALLED IAW ER 5-53-34-02, TCO-PAN 96-1173RR.  (M)
